# SDR FDEA201110044280

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,307 hours, 13,210 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500051
- Part serial: 11998
- Condition: Leaking
- Location: Hyd System
- Part time: 18,333 hours, 9,938 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE AT FL350 ECAM ANNUCIATED "HYD-GREEN SYS RESEVOIR- LO" FOLLOWED BY GREEN FLUID LOW INDICATION ON OVERHEAD PANEL HYD SCHEMATIC PAGE.  FOLLOWED ECAM PROCEDURES , QRH PROCEDURES AND GRAVITY EXTENDED THE LANDING GEAR FOR AN UNEVENTFUL APPROACH AND LANDING AT KIND ON INITIAL INSPECTION OF WHEEL WELL AREA FOUND GREEN SYS PRESSURE TRANSMITTER SPLIT DOWN THE MIDDLE, R & R GREEN SYS PRESS TRANSMITTER IAW 29-32-13-04-0, ALSO RESERVICED GREEN SYS HYD IAW 12-12-000, LEAK AND OPS CK GOOD, RAN BOTH ENGINES IAW CHAP 5, ALSO PERFORMED FREE FALL EXTENSION MT PRACTICES IAW 32-33-00-02. OK FOR SVC.
